# SDR SWI2024F01176

- Difficulty date: October 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CROSSBEAM AT FS 280.00 HAS CORROSION TRANS# 28943506     (C-CHECK RO 11/6/2024)    REPLACED THE CROSSBEAM AT FS 280.00 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01 REV 38 JUL 25/2020 AND DWG CC670-34010 REV -K. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
